Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Communications of the Korean Mathematical Society
Journal Basic Information
Journal DOI :
The Korean Mathematical Society
Editor in Chief :
Seoung Dal Jung
Volume & Issues
Volume 28, Issue 4 - Oct 2013
Volume 28, Issue 3 - Jul 2013
Volume 28, Issue 2 - Apr 2013
Volume 28, Issue 1 - Jan 2013
Selecting the target year
EXTREME SETS OF RANK INEQUALITIES OVER BOOLEAN MATRICES AND THEIR PRESERVERS
Song, Seok Zun ; Kang, Mun-Hwan ; Jun, Young Bae ;
Communications of the Korean Mathematical Society, volume 28, issue 1, 2013, Pages 1~9
DOI : 10.4134/CKMS.2013.28.1.001
We consider the sets of matrix ordered pairs which satisfy extremal properties with respect to Boolean rank inequalities of matrices over nonbinary Boolean algebra. We characterize linear operators that preserve these sets of matrix ordered pairs as the form of
with some permutation matrix P.
INTERSECTIONAL SOFT SETS AND APPLICATIONS TO BCK/BCI-ALGEBRAS
Jun, Young Bae ; Kang, Min Su ; Lee, Kyoung Ja ;
Communications of the Korean Mathematical Society, volume 28, issue 1, 2013, Pages 11~24
DOI : 10.4134/CKMS.2013.28.1.011
The notion of intersectional soft sets is introduced, and several examples are given. The application of intersectional soft sets to BCK/BCI-algebras is discussed.
RESULTANTS OF CYCLOTOMIC POLYNOMIALS OVER
Jeong, Sangtae ;
Communications of the Korean Mathematical Society, volume 28, issue 1, 2013, Pages 25~38
DOI : 10.4134/CKMS.2013.28.1.025
In this paper we compute the resultants of the Carlitz cyclotomic polynomials and then we address two applications to the setting of the Carlitz module.
CYCLIC CODES OF LENGTH 2
Woo, Sung Sik ;
Communications of the Korean Mathematical Society, volume 28, issue 1, 2013, Pages 39~54
DOI : 10.4134/CKMS.2013.28.1.039
The purpose of this paper is to find a description of the cyclic codes of length
. We show that any ideal of
- 1) is generated by at most two polynomials of the standard forms. We also find an explicit description of their duals in terms of the generators.
A NOTE ON PRIMITIVE SUBGROUPS OF FINITE SOLVABLE GROUPS
He, Xuanli ; Qiao, Shouhong ; Wang, Yanming ;
Communications of the Korean Mathematical Society, volume 28, issue 1, 2013, Pages 55~62
DOI : 10.4134/CKMS.2013.28.1.055
In , Johnson introduced the primitivity of subgroups and proved that a finite group G is supersolvable if every primitive subgroup of G has a prime power index in G. In that paper, he also posed an interesting problem: what a group looks like if all of its primitive subgroups are maximal. In this note, we give the detail structure of such groups in solvable case. Finally, we use the primitivity of some subgroups to characterize T-group and the solvable
SOME RESULTS ON THE LOCALLY EQUIVALENCE ON A NON-REGULAR SEMIGROUP
Atlihan, Sevgi ;
Communications of the Korean Mathematical Society, volume 28, issue 1, 2013, Pages 63~69
DOI : 10.4134/CKMS.2013.28.1.063
On any semigroup S, there is an equivalence relation
, called the locally equivalence relation, given by a
. In Theorem 4 , Tiefenbach has shown that if
is a band congruence, then
is a group. We show in this study that
is also a group whenever a is any idempotent element of S. Another main result of this study is to investigate the relationships between
in terms of semigroup theory, where
may not be a band congruence.
MULTIPLICATIVE GROUPS OF INTEGERS WITH SEMI-PRIMITIVE ROOTS MODULO n
Lee, Ki-Suk ; Kwon, Miyeon ; Shin, GiCheol ;
Communications of the Korean Mathematical Society, volume 28, issue 1, 2013, Pages 71~77
DOI : 10.4134/CKMS.2013.28.1.071
Consider a multiplicative group of integers modulo
, denoted by
. Any element
is said to be a semi-primitive root if the order of
is the Euler phi-function. In this paper, we discuss some interesting properties of the multiplicative groups of integers possessing semi-primitive roots and give its applications to solving certain congruences.
AN IDEAL - BASED ZERO-DIVISOR GRAPH OF POSETS
Elavarasan, Balasubramanian ; Porselvi, Kasi ;
Communications of the Korean Mathematical Society, volume 28, issue 1, 2013, Pages 79~85
DOI : 10.4134/CKMS.2013.28.1.079
The structure of a poset P with smallest element 0 is looked at from two view points. Firstly, with respect to the Zariski topology, it is shown that Spec(P), the set of all prime semi-ideals of P, is a compact space and Max(P), the set of all maximal semi-ideals of P, is a compact
subspace. Various other topological properties are derived. Secondly, we study the semi-ideal-based zero-divisor graph structure of poset P, denoted by
(P), and characterize its diameter.
ON SOME GENERATING FUNCTIONS OF GENERALIZED BATEMAN'S AND PASTERNAK'S POLYNOMIALS OF TWO VARIABLES
Abbas, Sayed Mohammad ; Khan, Mumtaz Ahmad ; Khan, Abdul Hakim ;
Communications of the Korean Mathematical Society, volume 28, issue 1, 2013, Pages 87~105
DOI : 10.4134/CKMS.2013.28.1.087
The aim of the present paper is to study some generating functions of generalized Bateman's and Pasternak's polynomials of two variables.
FIXED POINTS OF ASYMPTOTICALLY NONEXPANSIVE MAPPINGS IN THE INTERMEDIATE SENSE IN CAT(0) SPACES
Abbas, Mujahid ; Thakur, Balwant Singh ; Thakur, Dipti ;
Communications of the Korean Mathematical Society, volume 28, issue 1, 2013, Pages 107~121
DOI : 10.4134/CKMS.2013.28.1.107
The purpose of this paper is to investigate the demiclosed principle, the existence theorems and convergence theorems in CAT(0) spaces for a class of mappings which is essentially wider than that of asymptotically nonexpansive mappings. The structure of fixed point set of such mappings is also studied. Our results generalize, unify and extend several comparable results in the existing literature.
ON SEQUENCE OF FUNCTIONS
Salehbhai, Ibrahim A. ; Prajapati, Jyotindra C. ; Shukla, Ajay K. ;
Communications of the Korean Mathematical Society, volume 28, issue 1, 2013, Pages 123~134
DOI : 10.4134/CKMS.2013.28.1.123
Operational techniques have drawn the attention of several researchers in the study of sequence of functions and polynomials. An attempt is made to introduce a new sequence of functions by using operational techniques. Some generating relations and finite summation formulae have been obtained. The corresponding MAPLE code for obtaining above sequence of functions for different values of parameters was also discussed.
CONVERGENCE OF ISHIKAWA'METHOD FOR GENERALIZED HYBRID MAPPINGS
Yan, Fangfang ; Su, Yongfu ; Feng, Qinsheng ;
Communications of the Korean Mathematical Society, volume 28, issue 1, 2013, Pages 135~141
DOI : 10.4134/CKMS.2013.28.1.135
In this paper, we first talk about a more wide class of nonlinear mappings, Then, we deal with weak convergence theorems for generalized hybrid mappings in a Hilbert space.
A CERTAIN SUBCLASS OF JANOWSKI TYPE FUNCTIONS ASSOCIATED WITH κ-SYMMETRIC POINTS
Kwon, Ohsang ; Sim, Youngjae ;
Communications of the Korean Mathematical Society, volume 28, issue 1, 2013, Pages 143~154
DOI : 10.4134/CKMS.2013.28.1.143
We introduce a subclass
B < A
1) of functions which are analytic in the open unit disk and close-to-convex with respect to
-symmetric points. We give some coefficient inequalities, integral representations and invariance properties of functions belonging to this class.
THE SNOWFLAKE CURVE AS AN ATTRACTOR OF AN ITERATED FUNCTION SYSTEM
Demir, Bunyamin ; Ozdemir, Yunus ; Saltan, Mustafa ;
Communications of the Korean Mathematical Society, volume 28, issue 1, 2013, Pages 155~162
DOI : 10.4134/CKMS.2013.28.1.155
Although the snowflake curve, the boundary of the Koch snowflake, is one of the well-known fractals, there is no iterated function system (IFS) for it in the literature. In this study, we give an IFS for this familiar closed curve.
EINSTEIN LIGHTLIKE HYPERSURFACES OF A LORENTZIAN SPACE FORM WITH A SEMI-SYMMETRIC METRIC CONNECTION
Jin, Dae Ho ;
Communications of the Korean Mathematical Society, volume 28, issue 1, 2013, Pages 163~175
DOI : 10.4134/CKMS.2013.28.1.163
In this paper, we prove a classification theorem for Einstein lightlike hypersurfaces M of a Lorentzian space form (
) with a semi-symmetric metric connection subject such that the second fundamental forms of M and its screen distribution S(TM) are conformally related by some non-zero constant.
SPECTRAL INEQUALITIES OF THE LAPLACIAN ON A CURVED TUBE WITH VARYING CROSS SECTION
Mao, Jing ; Hou, Lanbao ;
Communications of the Korean Mathematical Society, volume 28, issue 1, 2013, Pages 177~181
DOI : 10.4134/CKMS.2013.28.1.177
In this note, we consider a curved tube with varying cross-section formed by rotating open bounded Euclidean domains with respect to a reference curve, and successfully give a lower bound to the threshold of the Laplacian on the tube, subject to Dirichlet boundary conditions on the surface and Neumann conditions at the ends of the tube. This generalizes the corresponding result in .
ON THE GAUSS MAP COMING FROM A FRAMING OF THE TANGENT BUNDLE OF A COMPACT MANIFOLD
Byun, Yanghyun ; Cheong, Daewoong ;
Communications of the Korean Mathematical Society, volume 28, issue 1, 2013, Pages 183~189
DOI : 10.4134/CKMS.2013.28.1.183
Let W be a parallelizable compact oriented manifold of dimension
. We define the so-called Gauss map
using a framing of TW and show that the degree of
is equal to Euler-Poincar
, regardless of the specific framing. As a special case, we get a Hopf theorem.
THE SHRINKING PROJECTION METHODS FOR HEMI-RELATIVELY NONEXPANSIVE MAPPINGS, VARIATIONAL INEQUALITIES AND EQUILIBRIUM PROBLEMS
Wang, Zi-Ming ; Kang, Mi Kwang ; Cho, Yeol Je ;
Communications of the Korean Mathematical Society, volume 28, issue 1, 2013, Pages 191~207
DOI : 10.4134/CKMS.2013.28.1.191
In this paper, we introduce the shrinking projection method for hemi-relatively nonexpansive mappings to find a common solution of variational inequality problems and equilibrium problems in uniformly convex and uniformly smooth Banach spaces and prove some strong convergence theorems to the common solution by using the proposed method.